# SDR ASAA0781828

- Difficulty date: July 2, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- Aircraft time: 44,365 hours, 22,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053811
- Condition: Corroded
- Location: Bs 505-508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LEFTHAND CUSP WEB CORRODED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR DOUBLER PER SRM 53-01 AND 51-10-3.
